# SDR 95ZZZZ239

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737317
- Aircraft serial: 23173
- System (JASC): 7110 · Engine Cowling System
- Part: Duct
- Condition: Delamination
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 ENGINE FAN COWL INNER DUCT SKIN DELAMINATED AT 3 O'CLOCK  POSITION.  REPAIRED PER DALFORT AVIATION XEA NR X2-78-6.
